BibTeX record journals/moc/DeconinckHBHS04

download as .bib file

@article{DBLP:journals/moc/DeconinckHBHS04,
  author    = {Bernard Deconinck and
               Matthias Heil and
               Alexander I. Bobenko and
               Mark van Hoeij and
               Markus Schmies},
  title     = {Computing Riemann theta functions},
  journal   = {Math. Comput.},
  volume    = {73},
  number    = {247},
  pages     = {1417--1442},
  year      = {2004},
  url       = {https://doi.org/10.1090/S0025-5718-03-01609-0},
  doi       = {10.1090/S0025-5718-03-01609-0},
  timestamp = {Sun, 28 May 2017 13:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/DeconinckHBHS04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier